02-09-2004, 06:24 PM #1
Post Cycle Help Please - got the blues bad
I am in the middle of my clomid therapy, week 2 of 21 days. Also taking 20mg nolvadex daily. I am 33 years old. This past weekend I noticed a huge loss in sex drive, feel emotional, less able to gain erections, etc. Is this normal during PCT to some degree? I was on test only for about 14weeks. Really worried how this might effect my relationship, Won't it be nice on valentine's day to tell my girl that I don't feel like it?
Thanks for any input you could give. Should I extend clomid to 30 days? How long do you think before I feel normal again?
Compared to the sex drive I had on test I feel like someone has castrated me.
02-09-2004, 06:25 PM #2
clomid can do that to you, don't worry, ride it out on the normal schedual and see how you are at the end of pct
02-09-2004, 07:03 PM #3Originally Posted by scottninpo
02-09-2004, 07:40 PM #4AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
cialis bro, cialis
-just think positive bro, beat the depression. i know you can get through it. Maybe some tribulus could help....
02-09-2004, 07:44 PM #5Originally Posted by 956Vette
02-09-2004, 08:13 PM #6
Thanks for the encouragement. It helps alot. The thing is that its seeming to become a mental thing for me, like I worry about not being interested or aroused and then it just makes it worse even to the point where cialis/viagra might not help becuase its mental and not physical. I will try to relax about it.
02-09-2004, 08:45 PM #7Junior Member
Originally Posted by scottp999
- Join Date
- Sep 2003
- Boca Raton
I'm going through the same **** right now
02-14-2004, 10:41 AM #8
Update. after this week feeling much better, going to drop clomid to 50mg through next week. Boy it was a rough time. One thing I had not really noticed during was the amount of testicular shrinkage, I guess because it was gradual. I can tell now becuase they have come back to full size and man what a difference, hopefully that means that they are producing test again?
02-14-2004, 10:44 AM #9Senior Member
- Join Date
- Dec 2001
Oh yea clomids will have you feeling really all fvked up. I usaully take 300mg day 1 100mg 10 days 50mg 20 days. Seems like that works a lot better for me than the old traditional 300mg, 100mg and 50mg for 10 days
02-14-2004, 10:48 AM #10Originally Posted by scottp999
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)